# SDR MASA200601560

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,728 hours, 17,639 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pin
- Condition: Damaged
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7319 IAD - SPOILERON FAULT.  REPAIRED PUSH PIN IN JB11.
